Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 870291, 8 pages
http://dx.doi.org/10.1155/2013/870291
Research Article

A High-Accuracy Linear Conservative Difference Scheme for Rosenau-RLW Equation

School of Mathematics and Computer Engineering, Xihua University, Chengdu 610039, China

Received 14 July 2013; Revised 15 September 2013; Accepted 16 September 2013

Academic Editor: Chien-Yu Lu

Copyright © 2013 Jinsong Hu and Yulan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinsong Hu and Yulan Wang, “A High-Accuracy Linear Conservative Difference Scheme for Rosenau-RLW Equation,” Mathematical Problems in Engineering, vol. 2013, Article ID 870291, 8 pages, 2013. https://doi.org/10.1155/2013/870291.